MathSciNet Relay Station
MathSciNet bibliographic data
MR165515 55.10 (05.40)
Erdős, Paul; Sachs, Horst Reguläre Graphen gegebener Taillenweite mit minimaler Knotenzahl. (German) Wiss. Z. Martin-Luther-Univ. Halle-Wittenberg Math.-Natur. Reihe 12 1963 251–257.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement